Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advanced Nonlinear Studies

Editor-in-Chief: Ahmad, Shair


IMPACT FACTOR 2018: 1.650

CiteScore 2018: 1.49

SCImago Journal Rank (SJR) 2018: 1.422
Source Normalized Impact per Paper (SNIP) 2018: 0.865

Mathematical Citation Quotient (MCQ) 2017: 1.03

Print
ISSN
1536-1365
See all formats and pricing
More options …
Volume 8, Issue 1

Issues

A Note on The Schrödinger-Poisson-Slater Equation on Bounded Domains

David Ruiz
  • Corresponding author
  • SISSA, Via Beirut 2-4, Trieste 34014, Italy Permanent address: Dpto. Análisis Matemático, Univ. Granada 18071 Granada, Spain
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Gaetano Siciliano
Published Online: 2016-03-10 | DOI: https://doi.org/10.1515/ans-2008-0106

Abstract

In this note we consider the problem

where u, ϕ ∈ H01(Ω) and Ω ⊂ ℝ3 is a smooth bounded domain. We are interested in

existence and multiplicity of solutions depending on the parameters p and λ. Our results extend previous work made in ℝ3.

Keywords: Schrödinger-Poisson equation; variational methods; monotonicity trick

About the article

Published Online: 2016-03-10

Published in Print: 2008-02-01


Citation Information: Advanced Nonlinear Studies, Volume 8, Issue 1, Pages 179–190, ISSN (Online) 2169-0375, ISSN (Print) 1536-1365, DOI: https://doi.org/10.1515/ans-2008-0106.

Export Citation

© 2016 by Advanced Nonlinear Studies, Inc..

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Jia-Feng Zhang, Chun-Yu Lei, and Liu-Tao Guo
Computers & Mathematics with Applications, 2018
[2]
Belal Almuaalemi, Haibo Chen, and Sofiane Khoutir
Boundary Value Problems, 2018, Volume 2018, Number 1
[3]
Belal Almuaalemi, Haibo Chen, and Sofiane Khoutir
Bulletin of the Malaysian Mathematical Sciences Society, 2017
[4]
Guoqing Zhang
Applicable Analysis, 2017, Volume 96, Number 9, Page 1516
[5]
Jianhua Chen, Xianhua Tang, and Zu Gao
Computers & Mathematics with Applications, 2017, Volume 73, Number 3, Page 505
[6]
Fuyi Li and Qi Zhang
Journal of Mathematical Analysis and Applications, 2013, Volume 401, Number 2, Page 754
[7]
Claudianor O. Alves and Minbo Yang
Discrete and Continuous Dynamical Systems, 2016, Volume 36, Number 11, Page 5881
[8]
Pierre-Damien Thizy
Calculus of Variations and Partial Differential Equations, 2016, Volume 55, Number 1
[9]
Pierre-Damien Thizy
International Mathematics Research Notices, 2016, Volume 2016, Number 20, Page 6245
[10]
Pierre-Damien Thizy
Discrete and Continuous Dynamical Systems, 2015, Volume 36, Number 4, Page 2257
[11]
Claudianor O. Alves and Marco A. S. Souto
Zeitschrift für angewandte Mathematik und Physik, 2014, Volume 65, Number 6, Page 1153
[12]
Pierre-Damien Thizy
Archiv der Mathematik, 2015, Volume 104, Number 5, Page 485
[13]
Gaetano Siciliano
Journal of Mathematical Analysis and Applications, 2010, Volume 365, Number 1, Page 288
[14]
Abdessamad Hassani and Khalid Iskafi
Asian-European Journal of Mathematics, 2016, Volume 09, Number 04, Page 1650086
[15]
Zhen Ba and Xiaoming He
Journal of Applied Mathematics and Computing, 2016, Volume 51, Number 1-2, Page 287
[16]
Antonio Azzollini and Pietro dʼAvenia
Journal of Mathematical Analysis and Applications, 2012, Volume 387, Number 1, Page 433
[17]
Claudianor O. Alves, Marco Aurélio Soares Souto, and Sérgio H.M. Soares
Journal of Mathematical Analysis and Applications, 2011, Volume 377, Number 2, Page 584
[18]
Dimitri Mugnai
Communications in Partial Differential Equations, 2011, Volume 36, Number 7, Page 1099
[19]
Juncheng Wei and Matthias Winter
Journal of Mathematical Physics, 2009, Volume 50, Number 1, Page 012905

Comments (0)

Please log in or register to comment.
Log in